# SDR CA961104003

- Difficulty date: October 29, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Doug DC-10-30
- Engine: Ge CF650C2
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Location: Nr 1 Engine
- Stage of operation: TO
- Nature of condition: A
- Precautionary procedure: C, D

## Discrepancy

(CAN) TAKE-OFF ABORTED AT 60 KNOTS. TOWER ADVISED FLAMES COMING FROM TAIL PIPE OF NR 1 ENGINE.  FIRE EXTINGUISHER BOTTLES ACTIONED.  MAINTENANCE INVESTIGATION REVEALED METAL IN TAILPIPE.  BORESCOPE CHECK CONFIRMED ENGINE FAILURE.
